×

Found 9 Documents (Results 1–9)

100
MathJax

Error estimates in the Galerkin method for an abstract second-order evolution equation with nonsmooth right-hand side. (English. Russian original) Zbl 1078.65072

Differ. Equ. 40, No. 7, 1009-1017 (2004); translation from Differ. Uravn. 40, No. 7, 944-952 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Error estimates for schemes of the projection-difference method for quasilinear hyperbolic equations. (English. Russian original) Zbl 1077.65102

Differ. Equ. 40, No. 6, 883-891 (2004); translation from Differ. Uravn. 40, No. 6, 825-833 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Error estimates of the Galerkin method for quasilinear hyperbolic equations. (English. Russian original) Zbl 1008.65069

Differ. Equ. 37, No. 7, 988-997 (2001); translation from Differ. Uravn. 37, No. 7, 941-949 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Estimates for the rate of convergence of the Galerkin method for abstract hyperbolic equations. (English. Russian original) Zbl 0993.65101

Math. Notes 69, No. 2, 196-206 (2001); translation from Mat. Zametki 69, No. 2, 223-234 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Convergence rate of the Galerkin method for a class of quasilinear operator differential equations. (English. Russian original) Zbl 0977.65053

Comput. Math. Math. Phys. 39, No. 9, 1455-1467 (1999); translation from Zh. Vychisl. Mat. Mat. Fiz. 39, No. 9, 1519-1531 (1999).
PDF BibTeX XML Cite

The Bubnov-Galerkin method for an abstract quasilinear problem on stationary action. (English. Russian original) Zbl 0863.34065

Differ. Equations 31, No. 7, 1169-1179 (1995); translation from Differ. Uravn. 31, No. 7, 1222-1231 (1995).
PDF BibTeX XML Cite

Rate of convergence of the Bubnov-Galerkin method for hyperbolic equations. (English. Russian original) Zbl 0702.65057

Differ. Equations 26, No. 2, 251-258 (1990); translation from Differ. Uravn. 26, No. 2, 323-333 (1990).
PDF BibTeX XML Cite

Filter Results by …

all top 5

Year of Publication

Classification